Chlorpheniramine Maleate Extended Release, 12 Mg , 60 Tablets - Pack of Six


Chlorpheniramine Maleate Extended Release, 12 Mg , 60 Tablets - Pack of Six by Kvk Tech Inc @ at Oasis of Health. Hurry! Limited time offer. Offer valid only while supplies last. Chlorpheniramine Maleate 12 mg Extended Release Tablets, generic equivalent to Chlor-Trimeton 12 Hour Tablets. Temporarily relieves the following symptoms due to hay fever or other upper respiratory allergies: sneezing, runny nose, itchy, watery eyes, itching of the nose or throat. Anithistamine.Chlorpheniramine is an antihistamine used to relieve symptoms of allergy, hay fever, and the common cold.


Chlorpheniramine Maleate Extended Release, 12 Mg , 60 Tablets - Pack of Six by Kvk Tech Inc @
4.2 out of 5 stars with 57 reviews
Condition: New
Availability: In Stock
$149.99


Quantity:  

 


Product Description & Reviews

Chlorpheniramine Maleate 12 mg Extended Release Tablets, generic equivalent to Chlor-Trimeton 12 Hour Tablets. Temporarily relieves the following symptoms due to hay fever or other upper respiratory allergies: sneezing, runny nose, itchy, watery eyes, itching of the nose or throat. Anithistamine.

Features & Highlights

  • Chlorpheniramine is an antihistamine used to relieve symptoms of allergy, hay fever, and the common cold

Additional Information

Manufacturer:
Kvk Tech Inc @
Category:
Allergy Medicine
Publisher:
Kvk Tech Inc @
Binding:
Health and Beauty
Package Weight:
0.5 pounds
Package Size:
3 x 1 x 9.2 inches

 


Have questions about this item, or would like to inquire about a custom or bulk order?


If you have any questions about this product by Kvk Tech Inc @, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Name:
Email Address:
Your Message:

Related Best Sellers


mpn: 4U-TQRY-6NWW,
Zyrtec Cetirizine HCI/ Antihistamine 10mg 65 Liquid Gels One Bottle of 25 and One Bottle of 40Zyrtec Cetirizine HCI/ Antihistamine 10mg 65 Liquid Gels One Bottle of 25 and One Bottle of 40.

mpn: AP60, ean: 0784922348173,
Exposure to seasonal and perennial pollens, house dust, molds and pet dander can lead to respiratory discomfort, affecting the eyes, sinuses, nose, throat and upper lung tissues to varying degrees. All-natural AllerPhase is a unique herbal formula de...

mpn: 345802425782-3,
perrigo Fexofenadine Generic Allegra 60 MgFexofenadine 60mg 100ct. (Generic Allegra). Manuf. Perrigo.

mpn: 713947756809, ean: 0754748015450,
Pure artemisinin or Qinghaosu, the active constituent of the herb Artemisia annua (sweet wormwood). Good quality Artemisia annua contains 0.3-0.5% artemisinin, so pure artemisinin provides hundreds of times more of the active constituent artemisinin ...